MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number PCUS003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during an unspecified surgical procedure perclot was applied.After an unspecified amount of time, on a post operative imaging scan, an infection was found in the area where the perclot was applied.No further information was available at the time of this report.

Brand Name
PERCLOT
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ARTIVION / CRYOLIFE
1655 roberts blvd, nw
kennesaw GA 30144
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22439236
Report Number1416980-2025-03667
Device Sequence Number14253341
Product Code LMG
UDI-Device Identifier05413765891366
UDI-Public(01)05413765891366(
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCUS003
Device Catalogue NumberPCUS003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown